# SDR DALA2014080904487

- Difficulty date: August 8, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MAIN FUEL TANK ACCESS PANEL 1472C.  ACCESS PANEL REMOVED IAW SRM 51-10-30 AND FOUND OUT OF LIMITS.   ACCESS PANEL REPLACED IAW AMM 28-40-02.
